Volume 166 Issue 2 – September 2007

Stability conditions on triangulated categories

Pages 317-345 by Tom Bridgeland

Lehmer’s problem for polynomials with odd coefficients

Pages 347-366 by Peter Borwein, Edward Dobrowolski, Michael J. Mossinghoff

Diophantine approximation on planar curves and the distribution of rational points (with an Appendix by R. C. Vaughan)

Pages 367-426 by Victor Beresnevich, Detta Dickinson, Sanju Velani, R. C. Vaughan

A topological Tits alternative

Pages 427-474 by Emmanuel Breuillard, Tsachik Gelander

Prescribing symmetric functions of the eigenvalues of the Ricci tensor

Pages 475-531 by Matthew J. Gursky, Jeff A. Viaclovsky

On deformations of associative algebras

Pages 533-548 by Roman Bezrukavnikov, Victor Ginzburg

On Mott’s formula for the ac-conductivity in the Anderson model

Pages 549-577 by Abel Klein, Olivier Lenoble, Peter Müller

Finding large Selmer rank via an arithmetic theory of local constants

Pages 579-612 by Barry Mazur, Karl Rubin